# SDR VQMA2021021800000

- Difficulty date: February 13, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N415MA
- Make and model: Gulstm GIV
- Aircraft serial: 1463
- Aircraft time: 14,238 hours, 7,204 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: 38B934B
- Part serial: N1347
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DEPARTED YIP TO EYW.  DURING TAKE-OFF AFTER V1 THE CREW EXPERIENCED A FAILURE OF THE LEFT CONVERTER (AC&DC).  THE TAKE-OFF WAS CONTINUED, ATC WAS NOTIFIED OF THE STATUS AND VECTORED THE CREW BACK TO YIP.  THE PIC FLEW THE PLANE AND HANDLED THE RADIO.  THE SIC CONDUCTED THE SINGLE CONVERTER FAIL AC-DC CHECKLIST.  AFTER THE CHECKLIST WAS COMPLETE THE CREW ASKED FOR AND RECEIVED VECTORS TO THE ILS 5R AND THEN CONDUCTED A NORMAL AND UNEVENTFUL APPROACH AND LANDING.  THE TOWER DECLARED AN EMERGENCY FOR THE CREW BUT NO ASSISTANCE WAS REQUIRED AND AFTER THE LANDING THEY TAXIED NORMALLY BACK TO THE FBO.
